# SDR CALA2021082301423

- Difficulty date: August 23, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 99,114 hours, 13,065 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT BATTERY PACKS ABOVE L1 DOOR (M33093 AND M33424) INOP. REPLACED BATTERY PACKS ABOVE L1 DOOR M33093 & M33424 REF AMM 33-51-06-960-802. OP CHECKED GOOD.
